# SDR TWAA0000810

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LE CAP WAS SCUFFED ON LOWER SURFACE, 6 IN BY 4 INCHES OFF OF NUMBER 4 SLAT.  REMOVED AND REINSTALLED SERVICEABLE NUMBER 4 LE CAP PER DOUGLAS BLUE PRINT 5937523, SHEET 1. CHECK-C 10-2-99 STL.
